Nurse faints while talking to press about getting COVID-19 vaccine
This is the scary a moment a nurse who had just received the coronavirus vaccine at a Tennessee hospital told reporters she was feeling dizzy and then fainted.
Nurse manager Tiffany Dover received the Pfizer-BioNTech jab at CHI Memorial Hospital in Chattanooga on Thursday and was giving a press briefing when she began to trail off, according to WTVC-9.
“All of my staff, you know, we are excited to get the vaccine. We are in the COVID unit, so therefore, you know, my team will be getting first chances to get the vaccine,” Dover said.
“And I know that it’s really … Sorry, I’m feeling really dizzy,” she continued.
One of the doctors behind her caught her as she passed out about 17 minutes after receiving the shot.
It seems that Tiffany died a few days after the vaccination. Videos have appeared showing official websites describing Tiffany as deceased. This information has been “fact-checked” by saying that she did not die. But we have had no news of her since December 25.
Alaska health care worker had severe allergic reaction to Pfizer Covid-19 vaccine
A health care worker at the Bartlett Regional Hospital in Juneau, Alaska, developed a severe allergic reaction shortly after receiving the Pfizer Covid-19 vaccine Tuesday evening, and had to be hospitalized overnight.
During a media briefing Wednesday, health officials said the middle-aged woman had no history of allergies and had never experienced anaphylaxis, a severe and life-threatening allergic reaction.
Bartlett Regional Hospital officials said all 96 of its workers who received the vaccine Tuesday were observed for 30 minutes after the shot. The woman starting feeling flushed about 10 minutes into that observation period, and took Benadryl, an antihistamine.
However, her symptoms progressed to an elevated heart rate and shortness of breath, and was sent to the hospital’s emergency department.
“She had a red, flushed rash over her face and torso,” Dr. Lindy Jones, the emergency physician who treated her, said during the briefing Wednesday. “I was concerned about an anaphylactic reaction.” Jones gave her an emergency injection of epinephrine.
Testimony of a nurse who received the vaccine
Heartbreaking tragedies reported after taking COVID vaccine
URGENT ALERT: Doctor Heinrich Fiechtner Warns: ‘It’s a Killer Vaccination’
Auburn nursing home begins to administer COVID-19 vaccine amid outbreak
Coincidence? On the same day that The Commons on St. Anthony began administering COVID-19 vaccines to employees and residents, the nursing home revealed that it was in the midst of an outbreak.
Miami Beach doctor’s death after COVID-19 vaccine under investigation
A Facebook post by Michael’s wife described him as “very healthy.” His website said he was an avid tournament and big game fisherman and also a rescue certified scuba diver.
His wife said that three days after getting the shot, Michael noticed severe broken blood vessels on his feet and hands, prompting him to go the emergency room.
There, he was diagnosed with immune thrombocytopenia, which prevents blood from clotting. After two weeks of treatment, she writes on the Facebook post, Michael had a hemorrhagic stroke caused by the lack of platelets, which took his life in a matter of minutes, she said.
She said her husband was an advocate of the vaccine.
Portuguese Nurse Dies Two Days After Taking Pfizer-BioNTech’s Coronavirus Vaccine: Report
A nurse in Portugal lost her life two days after receiving the Pfizer-BioNTech COVID-19 vaccine. The incident has caused a stir across the world amid concerns regarding the safety and efficacy of COVID-19 vaccines. According to Daily Mail, the 41-year-old health care worker named Sonia Acevedo suffered a “sudden death” at her home on January 1, two days after being inoculated with the Pfizer-BioNTech vaccine. Acevedo’s father, while speaking to the local media, said his daughter was absolutely fine after receiving the vaccine jab and did not show any symptoms before her “sudden death” on New Year’s Day.
Side-effects from vaccine ruled-out
Acevedo worked with the paediatrics department at the Portuguese Institute of Oncology in Porto, Portugal. Acevedo had been administered the COVID-19 vaccine shot on December 30. Acevedo’s father has said that he wants answers regarding what caused his daughter’s sudden death because she was doing absolutely fine before her demise. Experts have ruled-out vaccination side-effects as the cause of her death. A post-mortem was expected to be carried out on January 4 or 5.
Mexican doctor hospitalized after receiving Pfizer’s COVID-19 vaccine
Mexican authorities said they are studying the case of a 32-year-old female doctor who was hospitalized after receiving the Pfizer-BioNTech COVID-19 vaccine.The doctor, whose name has not been released, was admitted to the intensive care unit of a public hospital in the northern state of Nuevo Leon after she experienced seizures, difficulty breathing and a skin rash.”The initial diagnosis is encephalomyelitis,” the Health Ministry said in a statement released on Friday night. Encephalomyelitis is an inflammation of the brain and spinal cord.
88-year-old dies hours after COVID vaccination in second such incident
An 88-year-old Israeli died just hours after receiving the coronavirus vaccine on Tuesday, a day after a 75-year-old Israeli died due to a heart attack also shortly after receiving the vaccine.
Coronavirus vaccine patient ‘dies five days after receiving Pfizer jab
An elderly resident in a Swiss care home has died after receiving the Pfizer/BioNTech coronavirus vaccine.
The man was vaccinated on Christmas Eve along with other members of the nursing home in Lucerne.
Two days later he began complaining of urethral and abdominal pain and his blood pressure dropped while his heart rate increased.
He had previously reacted negatively to a flu vaccination but this had not been communicated to the vaccination team, Zeitpunkt reports.
The care home doctor examined the patient on the evening of December 27 and reported that the man was calm but his abdomen was hard and painful when touched.
On Tuesday morning the doctor was informed the patient’s condition had worsened.
By the time he was recalled to the home the man had died.
Switzerland Says 91-year-old’s Death After COVID-19 Vaccination ‘was A Coincidence’
Switzerland’s medical authorities have categorically rejected any ‘correlation’ between the Pfizer-BioNTech’s COVID-19 vaccine and the death of the 91-year-old just days after it was administered on her. The Swiss authorities said on December 30 that there is no indication that the death occurred due to the vaccine dosage and said that “it is highly unlikely” if Pfizer’s COVID-19 vaccine is responsible for the incident.
A 91-year-old person who was also among the first individuals to be inoculated in Switzerland last week. The report confirmed by Swissmedic regulatory authority and regional authorities in the central canton of Lucerne. Swissmedic said that neither the person’s medical history nor the acute course of their illness indicates that there is a direct causal link between immunisation and their death. It said, “ The detailed information available indicates that the person died of natural causes. This was also noted on the death certificate.”
mRNA Vaccine Risks
SARS-COV-2 vaccine side effects
Shawn Skelton showing her side effects
Pfizer COVID Vaccine Impairs Mother’s Mobility
Original message that came with this video:
“This is what the Pfizer covid19 vaccine has done to my Mom. Everyone please pray for her. She was admitted to the hospital. And be cautious about taking the vaccine. I’m sure it is good for some people but you need to think about is this vaccine worth taking? It’s not for me. Please share this post we need help finding answers”
“Mom is getting even worse today and still don’t have any answers from doctors as to how to fix this. Please pray for her I can’t stand to see my mom this way it makes me want to cry knowing I can’t do anything to help her. Please don’t take the covid19 vaccine. I’m adding a 3rd video that she just sent me.”
Moderna Covid-19 Vaccine Causes “Monsterism”
***** This article lacks of source, to be taken with lightness, only the future, for the moment, will confirm us. *****
A Moderna whistleblower speaking under condition of anonymity for fear of retaliation said
3 of the 30,000 trial candidates began showing symptoms of the horrible disease shortly after receiving the second dose of the two-part vaccination. Since half of all volunteers were given a placebo, the true number of afflicted was 3 in 15,000, or 0.02%, and while that figure might seem statistically insignificant, it is critical because, our source said, Moderna concealed the unintended side effect from both the FDA and the volunteers who had not yet received the second inoculation. The US government sponsored Moderna’s vaccine to the tune of one billion dollars.
Chinese Expert: Sinopharm Vaccine ‘Most Unsafe’ with 73 Side Effects | Epoch News | China Insider
A Chinese vaccine expert claimed that a CCP virus vaccine developed by Sinopharm, a Chinese state-run company, has 73 side effects and is the “most unsafe vaccine in the world.” His social media post was removed by the authorities within hours and he was forced to apologize.